Ask The Doctor > Questions & Answers > Anal bleeding and diarrea immediately after eating anything

Anal bleeding and diarrea immediately after eating anything

Patient: My dad is 71. he is having anal bleeding ang has urinated on himself x2 today.never had problems with hemroids. he,s a bad diabetic, has heart disease, and takes warfarin.

 

 

Symptoms: Weak, anal bleeding, diaeraia, uncontrolled urination x2

 

 

Doctor: Thank you for your question. The fact that your father is on warfarin is a concern for us. This can increase your father s risk for internal bleeding, which may be the cause of this the bleeding that you have observed. It is imperative that you take him to be evaluated by his doctor, to determine the source o f this bleed as well as to assess if he has a concomitant urinary tract infection which is causing his frequent urination.Thank you for consulting AskTheDoctor.com

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment